A 23-year-old female asked:
i started using birth control on may 19th 2014. my blood was brown from the 18th to the 26th. the started on the 27th red its day 8 of my period?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 43 years experience
Normal: Breakthrough bleeding which means irregular spotting and bleeding after starting birth control pills is normal specially the first 3 months. With Depo Provera (medroxyprogesterone), (medroxyprogesterone) it can be irregular for the first 6 months. As long as you had a negative pregnancy test prior to the Depo Provera (medroxyprogesterone) being given to you, you should be fine....
4004 viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.